research centers


Search results: Found 12

Listing 1 - 10 of 12 << page
of 2
>>
Sort by

Article
The Solvability, Controllability & Observability of Infinite Dimensional Nonlinear Control System Using Banach Fixed Point Theorem

Authors: Manaf Adnan Salah --- Radhi Ali Zboon
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2011 Volume: 29 Issue: 1 Pages: 156-182
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract


Article
Boundary Controllability of Nonlinear System in Quasi-Banach Spaces
القابلية على السيطرة لمسألة السيطرة غير الخطية ذات الشرط الحدودي في فضاءات شبه بناخ

Author: Abdul Wahab A. Taha عبد الوهاب عبد الرزاق طه
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2013 Volume: 54 Issue: 4 Pages: 948-954
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Sufficient conditions for boundary controllability of nonlinear system in quasi-Banach spaces are established. The results are obtained by using the strongly continuous semigroup theory and some techniques of nonlinear functional analysis, such as, fixed point theorem and quasi-Banach contraction principle theorem. Moreover, we given an example which is provided to illustrate the theory.

تم إثبات المبرهنة التي تتعامل مع الشروط الكافية للقابلية على السيطرة لمسألة السيطرة غير الخطية ذات الشرط الحدودي في فضاءات شبه بناخ وذلك باستخدام نظرية شبه الزمرة المستمرة بقوة وبعض الطرائق التقنية ضمن التحليل الدالي غير الخطي مثل نظرية النقطة الصامدة ومبدأ التقليص لشبه فضاء بناخ. علاوة على ذلك, تم اعطاء مثال يوضح قيمة النظرية أعلاه.


Article
Controllability of Nonlinear Boundary Value Control Systems in Banach Spaces Using Schauder Fixed Point Theorem
قابلية السيطرة لأنظمة غير خطية ذات شرط حدودي في فضاءات بناخ باستخدام نظرية النقطة الصامدة لشويدر

Authors: Naseif J. Al-Jawari --- Imad N. Ahmed
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2015 Volume: 33 Issue: 4 Part (B) Scientific Pages: 640-653
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

In this paper, sufficient conditions for controllability of nonlinear boundary value control system in Banach spaces are established. The results are obtained by using semigroup theory “compact semigroup”and some techniques of nonlinear functional analysis, such as, Schauderfixed point theorem. Moreover, example is provided to illustrate the theory.

في هذا البحث ، تم إثبات المبرهنة التي تتعامل مع الشروط الكافية للقابلية على السيطرة لنظام غير خطي ذات شرط حدودي في فضاءات بناخ وذلك باستخدام نظرية شبه الزمرة(شبه الزمرة المتراصة) وبعض الطرائق التقنية ضمن التحليل الدالي غير الخطي مثل نظرية النقطة الصامدة لشويدر، كذلك تم اعطاء مثال يوضح قيمة النظرية أعلاه .


Article
Schauder Fixed Point Theorems in Intuitionistic Fuzzy Metric Space
مبرهنات شاودر النقطة الصامدة في الفضاء المتري الضبابي الحدسي

Author: Amani E. Kadhm اماني التفات كاظم
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2017 Volume: 58 Issue: 1C Pages: 490-496
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, we will study a concepts of sectional intuitionistic fuzzy continuous and prove the schauder fixed point theorem in intuitionistic fuzzy metric space as a generalization of fuzzy metric space and prove a nother version of schauder fixed point theorem in intuitionistic fuzzy metric space as a generalization to the other types of fixed point theorems in intuitionistic fuzzy metric space considered by other researchers, as well as, to the usual intuitionistic fuzzy metric space.

في هذا البحث ، سنقوم بدراسة المفاهيم الاساسية في استمرارية ضبابية الحدس القطاعي واثبات نظرية شاودر للنقطة الصامدة في الفضاء المتري الضبابي الحدسي ويمكن اعتباره اعمام للفضاء المتري الضبابي ،واثبات الاصصدارات الاخرى في نظرية شاودر للنقطة الصامدة في الفضاء المتري الضبابي الحدسي ويمكن اعتباره اعمام للانواع الاخرى من نظريات النقطة الصامدة في الفضاء المتري الضبابي الحدسي والتي درست من قبل بقية الباحثين بالاضافة الى الفضاء المتري الضبابي الحدسي الاعتيادي.


Article
LOCAL SOLVABILITY AND CONTROLLABILITY OF SEMILINEAR INITIAL VALUE CONTROL PROBLEMS VIA SEMIGROUP APPROACH

Authors: Manaf A. Salah --- Radhi A. Zboon
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2007 Volume: 10 Issue: 1 Pages: 101-110
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

The aim of this paper is to prove the local existence, uniqueness and the exact controllability of the mild solutions of semilinear initial value control problems in suitable Banach spaces using semigroup theory "compact semigroup" and Schauder fixed point theorem.

الهدف من هذا البحث هو أثبات وجود, وحدانية وقابلية السيطرة للحل العام (محلي) لمسألة سيطرة شبه خطية ذات قيمة أبتدائية في فضاء باناخ مناسب بأستخدام منهج شبه الزمرة (شبه الزمرة المتراصة) و نظرية النقطة الثابتة لشويدر


Article
THE SEMICLASSICAL SOLUTION FOR A CLASS OF SEMILINEAR INITIAL VALUE CONTROL PROBLEMS IN BANACH SPACE

Author: Manaf Adnan Salah
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2010 Volume: 13 Issue: 3 Pages: 161-169
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, the local existence and uniqueness of S-classical solution of a class of semilinearinitial value control problems which defined as:0d z t g t z t Az t f t z t B t t 0dtz 0 zw w w ww  ,    ,  w , have been discussed and proved in suitable Banach spaces. All results are obtained by using Banachcontraction principle and depending on the theory of analytic semigroup of control problems

الوجود المحل  ي ووحدانية الحلّ نصف كلاسيكي(حلّ نصف كلاسيكي) لصنف مسألة سيطرة شبه خطية فيفضاء باناخ مناسب نوقش ْ ت وأثبت ْ ت. إ  ن الَنتائِج النظري َ ةتَعتمد على نظرية نصف المجموع َ ة التحليلي َ ة ومبدأَ إنكماشِباناخ


Article
Common fixed point theorems in fuzzy normed spaces and intuitionistic fuzzy normed spaces

Loading...
Loading...
Abstract

In this paper, we prove new common fixed point theorems for somemappings by using the conceptsR-weakly commuting, compatibleand reciprocally continuous mappings in fuzzy normed space and intuitionistic fuzzy normed space.

في هذا البحث نحن برهنا نظريات نقطة صامدة مشتركة جديدة لتطبيقات بأستخدام مفاهيم التطبيقات المستمرة بالتبادل,المتوافقة والانتقال الضعيف-R في الفضاء المعياري الضبابي والفضاء المعياري الضبابي الحدسي.


Article
EXISTENCE AND UNIQUENESS FOR A CLASS OF SEMILINEAR INITIAL VALUE CONTROL PROBLEMS IN SUITABLE BANACH SPACES

Authors: Ranen Z. Ahmood --- Ahmed A. Yousif --- Manaf A. Salah
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2008 Volume: 11 Issue: 2 Pages: 136-144
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

The local existence and uniqueness of S-classical solution (semi-classical solution) for a class of semilinear initial value control problems in suitable Banach spaces have been discussed and proved. The theoretical results are depending on the theory of analytic semigroup and Banach contraction principle.

الوجود المحليّ ووحدانية الحَلّ نصف كلاسيكي (حَلّ نصف كلاسيكي) لصنف مسألة سيطرة شبه خطية في فضاء باناخ مناسب نوقشتْ وأثبتتْ. إنّ النَتائِجَ النظريةَ تَعتمدُ على نظريةِ نصفِ المجموعةَ التحليليةَ ومبدأَ إنكماشِ باناخ.


Article
Existence and Uniqueness of Solutions for Certain Nonlinear Mixed Type Integral and Integro-Differential Equations

Authors: Akram H. Mahmood --- Lamyaa H .Sadoon
Journal: AL-Rafidain Journal of Computer Sciences and Mathematics مجلة الرافدين لعلوم الحاسوب والرياضيات ISSN: 18154816 Year: 2012 Volume: 9 Issue: 1 Pages: 163-173
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

The aim of this paper is to study the existence, uniqueness and other properties of solutions of certain Volterra-Fredholm integral and integro differential equations. The tools employed in the analysis are based on the applications of the Banach fixed point theorem coupled with Bielecki type norm and certain integral inequalities with explicit estimates.

الهدف من هذا البحث هو دراسة الوجود والوحدانية وخواص أخرى لحلول المعادلة التكاملية من نوع فولتيرا – فريدهولم والمعادلات التكاملية – التفاضلية. التقنيات المستخدمة في التحليل تعتمد على تطبيقات مبرهنة بناخ للنقطة الثابتة مزدوجة مع النظيم من نوع بيلسكي والمتباينات التكاملية الخاصة مع التقديرات الصريحة.


Article
B-C^* algebra Metric Space and Some Results Fixed point Theorems
الفضاء المتري الجبري من النوع B-C^* وبعض نتائج مبرهنات النقطة الصامدة

Authors: Sarim H. Hadi صارح حازم هادي --- Noori F. AL-Mayahi نوري فرحان المياحي
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2017 Volume: 9 Issue: 2 Pages: 81-87 Math
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

On the aim and properties of C^*- algebra, in this paper we introduce the two concepts B-C^* algebra and B-C^*algebra metric space as well as introduce concept convergent and Cauchy sequence in space and to study the existence of fixed point theorems with contraction condition and B-C^* algebra expansion on this space.

حول فكرة وخصائص 〖 C〗^*الجبري. في هذا الورقة البحثية سنقدم مفهوم B-C^* الجبري و كذلك الفضاء المتري الجبري من النوع B-C^* بالإضافة الى ذلك سنقدم مفهوم التقارب ومتتابعة كوشي في الفضاء و دراسة مبرهنات الاساسية للنقطة الصامدة وبالاخير سيتم التطرق الى التوسيع الجبري من النوع B-C^*.

Listing 1 - 10 of 12 << page
of 2
>>
Sort by
Narrow your search

Resource type

article (12)


Language

English (12)


Year
From To Submit

2018 (1)

2017 (3)

2015 (1)

2013 (1)

2012 (1)

More...